Filtering of a discrete jump process: approximation error
DOI:
https://doi.org/10.6092/issn.1973-2201/1170Abstract
This Paper presents a discussion about some discrete models in which a finite state truncation is performed. In the models described the difference between the related filters is evaluated. The idea comes out by the examination of particular models, one discrete and the other finite.How to Cite
Tardelli, P. (2001). Filtering of a discrete jump process: approximation error. Statistica, 61(1), 155–164. https://doi.org/10.6092/issn.1973-2201/1170
Issue
Section
Articles
License
Copyright (c) 2001 Statistica
Copyrights and publishing rights of all the texts on this journal belong to the respective authors without restrictions.
This journal is licensed under a Creative Commons Attribution 4.0 International License (full legal code).
See also our Open Access Policy.